| Catalog Number |
368921 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported when using the bd vacutainer® fx 10mg 8mg plus blood collection tubes the customer found white powder in the tube.There was no report of impact on the patient or user.
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6 investigation summary: bd had not received samples or photos from the customer in support of this complaint catalog 368921, lot number 3111847.This catalog does contain a powder additive.100 retentions were visually inspected with no issues being identified.Bd was unable to confirm the customer¿s indicated failure mode based on the investigation completed.The device history records were reviewed with no issues being identified.There were no related quality notifications.All process and final inspections comply with specification requirements.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.
Event or Problem Description